# SDR LR7A06011

- Difficulty date: March 30, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 31,919 hours, 16,439 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'A-1' CHECK PER HA1201, FOUND LT LOWER ELEVATOR SKIN CRACKED 5/8 IN AT HORIZONTAL STABILIZER STATION 76.5, FS 1151.5, WL 273.  REPAIRED SKIN IAW SMP583 51-140-12, N/R M4.
